# SDR ASAA2019082623492

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 5,991 hours, 1,694 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 1 REV MINOR FAULT GROUNDED - YES. PERFORMED TSM 78-37-00-810-843-A. FAULT IS CLEARED AND NOT PRESENT 3 PREVIOUS FLIGHTS. A/C OK FOR SERVICE.
